It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 10-05-2009, 03:33 PM   #1
Senior Member
(female)
 
Join Date: Nov 2007
Location: USA
Posts: 112
karate_mom HB User
PPI side effects..and symptoms back

So my symptoms are back, but with more chest/gas pain.. After I take the prilosec, if I don't take a fiber, or something to help break down the food, I guess because since the med reduces the acid in the stomach it doesn't break down the food as well...??? I don't know, but I'll get this bad feeling of distention, and I have to lay down and try to get the gas out somehow. It's horrible. Is this normal with these PPI's? It will feel like the food just sits there, and causes this gas to come up into chest. I can't wait till I get the scope on the 26th. I heard this may also be ulcer related. Any thoughts?

Thanks again, it's nice to hear your experience and know I am not alone.

Another side effect is constipation

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Someone help please ..chemo side effects sophie56 Cancer: Breast 8 06-12-2010 06:46 PM
Nasty side effects of drugs tinkertot Fibromyalgia 4 04-02-2010 06:51 AM
Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 04:57 PM
Mirena IUD side effects and why not to use this form of birth control angellinn Birth Control 2 03-12-2008 04:34 PM
Diuretics and side effects flowergirl2day High & Low Blood Pressure 20 02-14-2008 05:38 AM
Side Effects of Mixed Amphetamine Salts? jmma44 ADD / ADHD 7 09-27-2007 06:21 AM
Strattera - Others w. Adult Male Side Effects? jacko ADD / ADHD 128 11-11-2006 12:13 PM
Keppra side effects? VeryOldLady Bipolar Disorder 9 07-14-2006 02:46 PM
The lovely side effects of our steroid meds (GERD, PCOS, bone loss, etc, etc) IllinoisGirl Asthma 7 01-16-2006 12:25 PM
Q about re-starting paxil, new side effects Jugi Anxiety 6 01-10-2005 11:24 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!